MathSciNet Relay Station
MathSciNet bibliographic data
MR2474347 60J60 (58J65)
Fang, Shizan; Wang, Feng-Yu; Wu, Bo Transportation-cost inequality on path spaces with uniform distance. Stochastic Process. Appl. 118 (2008), no. 12, 2181–2197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement